Algebra of Calderón-Zygmund operators on spaces of homogeneous type

Yongsheng Han, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Applying orthonormal wavelets, Meyer proved that all Calderón- Zygmund operators satisfying T(1) = T*(1) = 0 form an algebra. In this article the same result is proved on spaces of homogeneous type introduced by Coifman and Weiss [5]. Since there is no such an orthonormal wavelet on the general setting, we apply the discrete Calderón reproducing formula developed in [13] to approach.

Original languageEnglish
Pages (from-to)309-328
Number of pages20
JournalTaiwanese Journal of Mathematics
Volume7
Issue number2
DOIs
StatePublished - 2003

Keywords

  • Algebra of Calderón-Zygmund operators
  • Discrete Calderón formula
  • Spaces of homogeneous type

Fingerprint

Dive into the research topics of 'Algebra of Calderón-Zygmund operators on spaces of homogeneous type'. Together they form a unique fingerprint.

Cite this